# SDR DXTA200803184

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY VIBRATION STARTED AT APPROX 100KTS ON TAKEOFF ROLL.  DID NOT STOP UNTIL APPROX 60 KTS DURING ABORT.  (A)
